# SDR AMTA200600555

- Difficulty date: September 9, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Condition: Popped
- Location: Filter Bypass
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG FILTER BYPASS INDICATOR POPPED.  REMOVED IDG SCAVENGE FILTER, NO MATERIAL FOUND IN FILTER OR IDG OIL.  REPLACED FILTER IAW AMM 24-11-02.  RESERVICED IDG OIL IAW AMM 12-13-03.  REPLACED DIFF PRESS IAW AMM 24-11-01.  OPS CHECK NORMAL.  (M)
